MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. IMPRESS NON-BRAIDED CATHETER; PERIPHERAL CATHETER

MERIT MEDICAL SYSTEMS, INC. IMPRESS NON-BRAIDED CATHETER; PERIPHERAL CATHETER
Catalog Number 590386MHK-NB
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record was performed and no exception documents were identified.A review of the complaint database was performed and no similar complaints for this lot number were found.
 
Event or Problem Description
The account alleges that when the hydrophilic guidewire was inserted and exited through the soft tip, it broke.No patient injury was reported.

Brand Name
IMPRESS NON-BRAIDED CATHETER
Common Device Name
PERIPHERAL CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby dr
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby dr
houston TX 77047
Manufacturer Contact
adrian cole
1600 west merit pkwy
south jordan, UT 84095
8012531600
MDR Report Key22324004
Report Number1721504-2025-00108
Device Sequence Number8794117
Product Code DQO
UDI-Device Identifier00884450687376
UDI-Public00884450687376
Combination Product (Y/N)N
Initial Reporter CountryGT
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2025
Device Catalogue Number590386MHK-NB
Device Lot NumberE2535837
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown